Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Egyptian Accomplishments: Mathematics in the Time of the Pharaohs by Richard J. Gillings

Reviewed Work: Mathematics in the Time of the Pharaohs by Richard J. Gillings
Review by: N. T. Gridgeman
Science
New Series, Vol. 180, No. 4086 (May 11, 1973), pp. 626-627
Stable URL: http://www.jstor.org/stable/1736194
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
626
    626
  • Thumbnail: Page 
627
    627